MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JII XR ART ISRT LAT SZ 1-2 LT 8MM -2 DEG; PRSTHSS,KN,PTLLFMRTBL,SMI-CNSTRND,CMNTD,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. JII XR ART ISRT LAT SZ 1-2 LT 8MM -2 DEG; PRSTHSS,KN,PTLLFMRTBL,SMI-CNSTRND,CMNTD,PLYMR/MTL/PLYMR
Catalog Number 74024002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to pain and limited range of motion.Medial and lateral inserts were replaced.No more information shown.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, no clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
JII XR ART ISRT LAT SZ 1-2 LT 8MM -2 DEG
Common Device Name
PRSTHSS,KN,PTLLFMRTBL,SMI-CNSTRND,CMNTD,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8275790
Report Number1020279-2019-00264
Device Sequence Number19347040
Product Code JWH
UDI-Device Identifier00885556616321
UDI-Public00885556616321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Catalogue Number74024002
Device Lot Number16HM11630
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date06/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR